# SDR CA070122007

- Difficulty date: January 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009235
- Condition: Ruptured
- Location: Rt Mlg
- Part time: 27,198 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, AFTER SELECTING LANDING GEAR UP, NR 2 ENGINE HYD PUMP FAILED AND AFTER SEVERAL MIN, A/C LOST ALL OF THE NR 2 HYD QUANTITY. SYSTEM NR 2 PRESSURE LOW AND QUANTITY DEPLETED, ALTERNATE LANDING GEAR EXTENSION.  AFTER INVESTIGATION HYD TUBE, P/N 82970009-235 AT RT HYD SYSTEM (L/G BAY), WAS FOUND RUPTURED (IN THE FLARED AREA). TUBE WAS REPLACED; BLEEDING AND LEAK CHECK C/OUT OF RT HYD SYSTEM AND NO LEAKS OBSERVED.  (TC NR 20070122007)
